# SDR SWAA2022030226154

- Difficulty date: January 26, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,984 hours, 27,766 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B BEAM ASSY FOR PANEL 651 AT FWD ATTACH CLIP IS CRACKED / REMOVED AND REPLACED RH RIB BEAM ASSY FOR PANEL 651 AT FWD ATTACH CLIP PER SRM 51-40-02
